# SDR UPS99228713

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON SUPPORTING FRAME AT BS 420 UNDER BATTERY TRAY.  TRAY ALSO HAS CORROSION AROUND MOUNTING LUG BRACKETS.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER ON FRAME PER SRM 53-10-1.  TRAY AND LUG BRACKETS WERE WITHIN LIMITS, ALL PARTS REINSTALLED PER SRM 51-30-2.
